Volume 11, Number 2, April 2005
|Page(s)||252 - 265|
|Published online||15 March 2005|
Regularization method for stochastic mathematical programs with complementarity constraints
Department of Applied Mathematics, Dalian
University of Technology, Dalian 116024, China; firstname.lastname@example.org
2 Department of Applied Mathematics and Physics, Graduate School of Informatics, Kyoto University, Kyoto 606-8501, Japan; email@example.com
Revised: 7 July 2004
In this paper, we consider a class of stochastic mathematical programs with equilibrium constraints (SMPECs) that has been discussed by Lin and Fukushima (2003). Based on a reformulation given therein, we propose a regularization method for solving the problems. We show that, under a weak condition, an accumulation point of the generated sequence is a feasible point of the original problem. We also show that such an accumulation point is S-stationary to the problem under additional assumptions.
Mathematics Subject Classification: 90C30 / 90C33
Key words: Stochastic mathematical program with equilibrium constraints / S-stationarity / Mangasarian-Fromovitz constraint qualification.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.